×

zbMATH — the first resource for mathematics

Formulas for rational-valued separability probabilities of random induced generalized two-qubit states. (English) Zbl 1337.81027
Summary: Previously, a formula, incorporating a \(5 F 4\) hypergeometric function, for the Hilbert-Schmidt-averaged determinantal moments \(\langle\left|\rho^{\text{P} \text{T}}\right|^n \left|\rho\right|^k\rangle /\langle\left|\rho\right|^k\rangle\) of \(4 \times 4\) density-matrices (\(\rho\)) and their partial transposes (\(| \rho^{\mathrm{PT}}|\)), was applied with \(k = 0\) to the generalized two-qubit separability probability question. The formula can, furthermore, be viewed, as we note here, as an averaging over “induced measures in the space of mixed quantum states”. The associated induced-measure separability probabilities (\(k = 1,2, \ldots\)) are found – via a high-precision density approximation procedure – to assume interesting, relatively simple rational values in the two-re[al]bit (\(\alpha = 1 / 2\)), (standard) two-qubit (\(\alpha = 1\)), and two-quater[nionic]bit (\(\alpha = 2\)) cases. We deduce rather simple companion (rebit, qubit, quaterbit,…) formulas that successfully reproduce the rational values assumed for general \(k\). These formulas are observed to share certain features, possibly allowing them to be incorporated into a single master formula.

MSC:
81P40 Quantum coherence, entanglement, quantum correlations
33C05 Classical hypergeometric functions, \({}_2F_1\)
Software:
DLMF
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] Życzkowski, K.; Horodecki, P.; Sanpera, A.; Lewenstein, M., Volume of the set of separable states, Physical Review A, 58, 883, (1998)
[2] Aubrun, G.; Szarek, S. J.; Ye, D., Entanglement thresholds for random induced states, Communications on Pure and Applied Mathematics, 67, 1, 129-171, (2014) · Zbl 1296.81014
[3] Bhosale, U. T.; Tomsovic, S.; Lakshminarayan, A., Entanglement between two subsystems, the Wigner semicircle and extreme-value statistics, Physical Review A, 85, 6, (2012)
[4] Singh, R.; Kunjwal, R.; Simon, R., Relative volume of separable bipartite states, Physical Review A, 89, (2014)
[5] Życzkowski, K.; Sommers, H.-J., Induced measures in the space of mixed quantum states, Journal of Physics A: Mathematical and General, 34, 35, 7111-7125, (2001) · Zbl 1031.81011
[6] Bengtsson, I.; Życzkowski, K., Geometry of Quantum States, (2006), Cambridge, UK: Cambridge University Press, Cambridge, Cambridge, UK · Zbl 1146.81004
[7] Slater, P. B.; Dunkl, C. F., Moment-based evidence for simple rational-valued Hilbert-Schmidt generic \(2 \times 2\) separability probabilities, Journal of Physics A, 45, 9, (2012) · Zbl 1241.81033
[8] Slater, P. B., A concise formula for generalized two-qubit Hilbert-Schmidt separability probabilities, Journal of Physics A: Mathematical and Theoretical, 46, 44, (2013) · Zbl 1276.81018
[9] Fei, J.; Joynt, R., Numerical computations of separability probabilities · Zbl 1365.81016
[10] Milz, S.; Strunz, W. T., Volumes of conditioned bipartite state spaces, Journal of Physics A: Mathematical and Theoretical, 48, 3, (2015) · Zbl 1315.81018
[11] Khvedelidzea, A.; Rogojina, I., Computing Entangled Random States Probabilities for Composite 2 × 2 and 2 × 3 Systems, (2013), Dubna, Russia: Joint Institute for Nuclear Research, Dubna, Russia
[12] Peres, A., Separability criterion for density matrices, Physical Review Letters, 77, 8, 1413-1415, (1996) · Zbl 0947.81003
[13] Życzkowski, K.; Sommers, H.-J., Hilbert-Schmidt volume of the set of mixed quantum states, Journal of Physics A: Mathematical and General, 36, 39, 10115-10130, (2003) · Zbl 1052.81012
[14] Dumitriu, I.; Edelman, A., Matrix models for beta ensembles, Journal of Mathematical Physics, 43, 11, 5830-5847, (2002) · Zbl 1060.82020
[15] Slater, P. B., Hypergeometric/difference-equation-based separability probability formulas and their asymptotics for generalized two-qubit states endowed with random induced measure
[16] Horodecki, M.; Horodecki, P. H., Separability of mixed states: necessary and sufficient conditions, Physics Letters A, 223, 1-2, 1-8, (1996) · Zbl 1037.81501
[17] Provost, S. B., Moment-based density approximants, The Mathematica Journal, 9, 727-756, (2005)
[18] Slater, P. B.; Dunkl, C. F., Generalized two-qubit whole and half Hilbert-Schmidt separability probabilities, Journal of Geometry and Physics, 90, 42-54, (2015) · Zbl 1375.81046
[19] Dunkl, C. F.; Slater, P. B., Separability probability formulas and their proofs for generalized two-qubit X-matrices endowed with Hilbert-Schmidt and induced measures · Zbl 1330.15041
[20] Mendonça, P. E.; Marchiolli, M. A.; Galetti, D., Entanglement universality of two-qubit X-states, Annals of Physics, 351, 79-103, (2014) · Zbl 1360.81071
[21] Olver, F.; Lozier, D.; Boisvert, R.; Clark, C., NIST Handbook of Mathematical Functions, (2010), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 1198.00002
[22] Dunkl, C. F.; Xu, Y., Orthogonal Polynomials of Several Variables. Orthogonal Polynomials of Several Variables, Encyclopedia of Mathematics and its Applications, (2014), Cambridge, UK: Cambridge University Press, Cambridge, Cambridge, UK · Zbl 1317.33001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.